# SDR CALA2015061000497

- Difficulty date: June 9, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 39,331 hours, 13,410 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS250112
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RETURN LANDING WAS UNDER MAX LANDING WEIGHT.  CLEANED S1060 AT EMER EXT DOOR, COCKPIT FLOOR.  PERFORMED GEAR SWING.  OPERATIONS CHECKED GOOD.  ACFT OK TO CONTINUE, OVERWEIGHT LANDING INSPECTION NOT REQUIRED.
